# SDR ABXA010154

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 57,243 hours, 53,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1410051
- Condition: Stuck
- Location: Rt Mlg
- Part time: 57,243 hours, 53,724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT A RED GEAR UNSAFE LIGHT ILLUMINATED FOR THE RIGHT MAIN LANDING GEAR.  THE CREW COMPLIED WITH THE ABNORMAL CHECKLIST AND CONTINUED OPERATIONS.  MAINTENANCE INSPECTED AND FOUND THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH TO BE STICKING.  MAINTENANCE REPLACED THE SWITCH IAW DC-9 MM 32-60-80.
